MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN049000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the doctor found connector broken during clinical setting before using on patient.No impact on patient.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.The et tube was visually examined with and without magnification.Visual examination of the returned device revealed that the tracheal swivel connector was broken on the 15mm side.A device history record review was performed and no relevant findings were identified.The complaint has been confirmed.The swivel connector is a component purchased from a supplier.A non-conformity was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on (b)(6) 2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15335426
Report Number3003898360-2022-00448
Device Sequence Number20454448
Product Code CBI
UDI-Device Identifier14026704617446
UDI-Public14026704617446
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/25/2026
Device Model NumberIPN049000
Device Catalogue Number5-16035
Device Lot Number73G2100540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown